# SDR DALA1015140946

- Difficulty date: June 27, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 55,240 hours, 42,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT WIRE ON THE OVERWING EMERGENCY DOOR SEAT TO BE SHORTED.  MAINTENANCE REWIRED THE LIGHT.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
